# SDR DHL2008805503

- Difficulty date: February 28, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR AT STA 140 - 160 L-26L - L-27L PER SRM TO INCLUDE FINGER DOUBLERS (MAJOR REPAIR.)  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1,3.  REMOVED NON STANDARD REPAIR NOT IN ACCORDANCE WITH SRM AS PER SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.071") AND (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.040") IAW SRM 53-2-1 FIG 7 SHEET 1, 3, SRM 53-4-1 FIG 5C ITEM B.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1,3, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS I TYPE REPAIR (INITIAL INSP 4.000 LANDING CYCLES, REPETITIVE 4.000, REPLACEMENT N/A, METHOD: EXTERNAL VISUAL, NEXT REINSPECTION AT 35089 CYC TYPE REPAIR: PERMANENT)
